# SDR CALA2023120603573

- Difficulty date: October 20, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 106,718 hours, 14,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 11W22022
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- EA5310-06900 REV.D OP 014 STEP 23.7 1EA CRACK FOUND LOWER CHROD AT 11 O''CLOCK POS (VIEW LOOKING AFT) APPROX 0.050" IN LENGTH. TRANSFER XH WO.2403488 AND  FX WING CENTER SECTION FRONT SPAR RH LOWER CHORD INTERIM REPAIRED AS PER EC/RA 5710-02844 REV.- PART 1. ATTACHED FORM 44-0008 ITEM 1 TO ITEM 28 ACCOMPLISHED.  RII INSPECTED OKAY BY HX341008.
